MAUDE Adverse Event Report: Medacta International SA GMK Revision Total Knee System; Fixed Tibial insert Semiconstrained S.5 / 17 mm

Medacta International SA GMK Revision Total Knee System; Fixed Tibial insert Semiconstrained S.5 / 17 mm
Model Number 02.07.0517SCF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to knee instability after about 3 years and 7 months from primary.The surgeon revised the femur with a femur of the same size with distal and posterior augments and upsized the poly for more stability.
 
Additional Manufacturer Narrative
Batch review performed on 29 july 2026 gmk-revision 02.07.0517scf fixed tibial insert semiconstrained s.5 / 17 mm (k103170) lot.2200931: (b)(6) items manufactured and released on 28-mar-2022.Expiration date: 2027-march-10.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been sold with one similar reported events during the period of review.Gmk-revision 02.07.2406r femur revision ps cemented s.6r (k102437) lot.2102200: (b)(6) items manufactured and released on 04-may-2021.Expiration date: 2026-apr-22.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been sold with no similar reported events during the period of review.Root cause: developmental instability is a rather commonly described possible complication following tka, because soft tissue may stretch and provide insufficient stability.The investigation does not indicate any potential manufacturing related issue or systemic deficiency.

Brand Name
GMK Revision Total Knee System
Common Device Name
Fixed Tibial insert Semiconstrained S.5 / 17 mm
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50114122
Report Number3005180920-2026-00821
Device Sequence Number5468341
Product Code JWH
UDI-Device Identifier07630030818578
UDI-Public07630030818578
Combination Product (Y/N)N
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.0517SCF
Device Lot Number2200931
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale